# SDR DALA2023022701427

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,814 hours, 27,138 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 -FUMES/DE- F/A REPORTED SMOKE AND FUMES MID CABIN, RAN CHECKLIST AND DECLARED EMERGENCY. EVENTUALLY GOT RT BLEED OFF AND OVERHEAT, RT RECIRC INOP, EQUIP OVERHEAT AND PACK INOP. CORRECTIVE ACTION: T/S AND PERFORMED NO GO ODI, INSPECTED O/H LIGHTING, IFE AND EMPOWER, DROPPED CEILING PNLS AND PSU PANELS NO INDICATION OF SMOKE, ODOR OR BURNING. INSP FWD FAN INLET, 2.5 BLEED PORT, RAN ENGINES NO EVIDENCE OF SMOKE OR ODOR. RECIRC FANS OPERATING NORMAL. REMOVED AND REPLACED RECIRC FILTERS. (4098766)
